Depo provera and lamictal

Common Questions and Answers about Depo provera and lamictal

depo-provera

Avatar n tn thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
573297 tn?1304712740 I have one 13 year old son and I am a single mom. I am on Lamictal and Lithium and other meds but that won't need to be stopped during pregnancy. He referred me to a gynacologist for a consultation. I don't know if this new doc had preconceived notions because the referral came from a psychiatrist (it said patient with Bipolar 1 in for consultation for tubal ligation as she can't stop meds and is already a single parent)or what but he clearly had a bias.
Avatar f tn Most I've heard are on the Depo-Provera shot, but there are other alternatives in manipulating this with Seasonale and some other hormones. If this turns out to be the case, it's something you may want to consider ... certainly not for everyone, but helpful for some.
Avatar n tn celexa, lamictal, wellbutrin xl, cymbalta, restoril, seroquel, protonix and zelnorm. Also I was on Depo Provera for 17 months which really added to my weight gain. I've been off this drug since December 05, still haven't gotten my period back and am still gaining weight. I also take pain meds when my fibro acts up. I workout with a personal trainer and having been going to the gym 3-4 times a week for a month and really working out hard and i gained 10 more pounds.
Avatar n tn My name is Kahlee, I'm 21 and I am currently taking Lamictal for Epilepsy. I also suffer from depression and am taking Zoloft. I have had a lot of trouble lately with my physical health (persistent infections and immune deficiency) - but have thought for some time that the Lamictal could be contributing to a consistent feeling of extreme lethargy, dizziness, headaches and light-headedness.
Avatar n tn It's gotten to the point where I do not expose my chest/neck ever - and cover up whenever I can. I had read once that taking Niacinimide could help - and I've been taking about 1000mg of it for a few months, but am not seeing much improvement. Anyone with any help or suggestions I would REALLY appreciate it.